# SDR USAA2014071400002

- Difficulty date: July 11, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 50,318 hours, 20,811 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Condition: Dirty
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A VERY BAD STINKY SOCK SMELL ON THE TOP OF DESCENT TO LANDING FROM A/C SYS.  MX FOUND THE APU COMPARTMENT & INLET DIRTY.  CLEANED & PRESS  WASHED COMPARTMENT.  NO LEAKS NOTED.  PERFORMED & COMPLIED WITH ECS BURNOUT IAW JOB CARDS 26L00021001, 26L00021002 & 26L00021004.  NO SMELLS NOTED AT THIS TIME.
